MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', STRAIGHT

Medline Industries, LP MEDLINE; TUBING, SUCTION, 1/4" X 10', STRAIGHT
Catalog Number OR610
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suction tubing they use (or610) is not consistent in recent lot numbers as they were in the past.The connection is much looser and not practical for every situation it is needed for.
 
Additional Manufacturer Narrative
The customer reported a loose connection, and that the connection is much looser and not practical for every situation it is needed for.Medline quality received a complaint for 1 cs of item or610, tubing, suction, 1/4" x 10', straight, and the customer did not provide neither the sample nor the picture for evaluation.At this time, the reported concern could not be confirmed, as medline was not able to investigate the issue; without the sample to evaluate, medline was unable to confirm the complaint or identify a potential root cause for the reported issue.A retrospective review of the past year indicated that there have been no prior complaints in regard to this issue for item or610, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBING, SUCTION, 1/4" X 10', STRAIGHT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50568252
Report Number1417592-2026-30724
Device Sequence Number9956020
Product Code BYY
UDI-Device Identifier40888277319180
UDI-Public40888277319180
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR610
Device Lot Number26023020026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown